# SDR KCSA2022073116

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 74,376 hours, 13,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW ADVISED OF BURNT ELECTRICAL SMELL IN COCKPIT ON DESCENT. ACCOMPISHED CONDITIONAL INSPECTION 05-51-56 PER SMOKE OR FUMES IN CABIN. ACCOMPLISHED FIM 21-00 TASK 810. FOUND EQUIPMENT COOLING SUPPLY FAN FAIL REFERENCE DMI 100082568.
